How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Macy RN Your Own Question
Macy RN
Macy RN, RN CHPN
Category: Health
Satisfied Customers: 805
Experience:  RN of 19 years.Experienced in ER, Critical Care, Surgery, Nutrition, Peds,OB/Gyn and Hospice.
5260558
Type Your Health Question Here...
Macy RN is online now
A new question is answered every 9 seconds

Help me identify what is happening with my body. Symptoms:

Resolved Question:

Help me identify what is happening with my body. Symptoms: These are the symptoms I am experiencing:

•     Lips feel numb and dry -- like Novocain is wearing off (don’t actually look dry)
•     Mouth feels numb, dry, and mushy -- like Novocain is wearing off
•     Finger tips feel numb and dry – like I can never get enough lotion or moisture to alleviate the dryness (don’t actually look dry)
•     Tip of toes feel numb and dry – like I can never get enough lotion or moisture to alleviate the dryness (don’t actually look dry)
•     Speech seems to be effected (slurred) -- Have to be very conscious of what I say because it is hard to form words.
•     Seem dazed (not quite here) –I don’t forget things but I will say the wrong thing or stutter before words come out
•     When I move my head, my sensory is over working thus feeling slightly light headed and I see a temporary blackness; I have to immediately recapture my senses
•     Constantly hungry and thirsty
•     Nasty taste in my mouth after I each and in t
Submitted: 8 years ago.
Category: Health
Expert:  Macy RN replied 8 years ago.

DearCustomer

What you are describing can be symptoms of a stroke or Transient Ischemic attack.

I urge you to go to the ER immediately for testing.

You will need to have a CT scan or MRI.

It could also be signs of diabetes.

You do need to be checked immediately.

Best Wishes,

Macy

Macy RN and other Health Specialists are ready to help you
Customer: replied 8 years ago.

I have had these symptoms for 2-3 weeks now. I wanted to provide a full overview of my symptoms and plet me know if you tink I still should go to the hospital.

These are the symptoms I am experiencing:

  • Lips feel numb and dry -- like Novocain is wearing off (don't actually look dry)
  • Mouth feels numb, dry, and mushy -- like Novocain is wearing off
  • Finger tips feel numb and dry - like I can never get enough lotion or moisture to alleviate the dryness (don't actually look dry)
  • Tip of toes feel numb and dry - like I can never get enough lotion or moisture to alleviate the dryness (don't actually look dry)
  • Speech seems to be effected (slurred) -- Have to be very conscious of what I say because it is hard to form words.
  • Seem dazed (not quite here) -I don't forget things but I will say the wrong thing or stutter before words come out
  • When I move my head, my sensory is over working thus feeling slightly light headed and I see a temporary blackness; I have to immediately recapture my senses
  • Constantly hungry and thirsty
  • Nasty taste in my mouth after I each and in the morning when I wake

I have stop taking all anxiety medication. It has been about two ½ weeks that I stop taking the Effexor XR 75 mg. I have been taking this medication off and on for some time.

It has been over 2 months that I stop taking Clonazepam .5 mg.

I was having back issues and took, occasionally, ½ pill of Cyclobenzaprine (5mg)

Also, I am sleep deprived and when I can not take it anymore I take ½ of Ambien (not frequent)

I am having dental work. I am waiting for a bridge.

I have been having extreme emotional pressures at home. A lot instability exist.

Expert:  Macy RN replied 8 years ago.

Did you wean off of the Effexor?

Why are you going off of everything?

Is your doctor helping you wean off?

Customer: replied 8 years ago.
No I just stopped. I was tired of being on drugs. It was not helping me feel better. As a matter of fact, I started having these feelings towards the end of taking the medication. That is why I stopped. Do you think that is why I have these symptoms? Wouldn't they have subsided by now? Of did stop taking the medications left permanant damage? What should I do?
Expert:  Macy RN replied 8 years ago.

You can diffinitely have these symptoms due to going off the Effexor so fast.. It can take a couple of months to wean off of it. Plus going off everything else.

It concerns me though that you had these symptoms before going off of it.

So for that reason I would call your Doctor or go to the ER. It could just be from the meds and you might have to go back on and then your doctor can try to wean you off slowly.

We really need to see what is going on so I would see a doc asap.

Best Wishes Honey,

Macy

Customer: replied 8 years ago.

Thank you so much for you help. I am really scared but could not get an appointment until next week. Do you think I can wait to next week or should I ask for an immediate appointment?

Again, thank you for helping me.

Expert:  Macy RN replied 8 years ago.

I would get immediate. The sooner you know what is going on the better chance of treating it.

Take care.